North Carolina, 2025

Damaging Winds in North Carolina, March 5, 2025

March 5, 2025 · NWS RAH · 39 events in 19 counties and zones

A large and strong mid to upper level low pressure system moved from the southern Plains northeast through the Great Lakes region March 4-5. Ahead of a trailing cold front, a long and nearly continuous line of showers and storms which had held together crossing the Mid South region, pushed into the North Carolina Foothills and western Piedmont in the morning of the 5th, crossing central North…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$162,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

A large and strong mid to upper level low pressure system moved from the southern Plains northeast through the Great Lakes region March 4-5. Ahead of a trailing cold front, a long and nearly continuous line of showers and storms which had held together crossing the Mid South region, pushed into the North Carolina Foothills and western Piedmont in the morning of the 5th, crossing central North Carolina through mid afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Mar 5, 3:05 AM EST, 5 hours 20 minutes earlier.

Area forecast discussion, Mar 5, 3:05 AM EST, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
305 AM EST Wed Mar 5 2025

.SYNOPSIS...
A cold front, and a pre-frontal squall line, will move east across
NC today into early Wednesday night. Continental Polar high
pressure will follow and build across the Southeast on Thursday.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 250 AM Wednesday...

* Enhanced-Level 3 Severe Risk across Central NC...

* Multiple thunderstorm related hazards possible today, including
  damaging winds, tornadoes, and hail...

* Wind Advisory has been issued for non-thunderstorm wind gusts of
  35-45 mph...

The forecast remains on track will continued good model agreement on
convective evolution and timing.

A deep and occluding cyclone tracking NE across the lower Great
Lakes into southwestern Quebec will drag a strong surface cold front
through the area this evening and tonight. Crazy strong lower/mid-
tropospheric wind fields(60-70 kts at 850mb) associated with the
cyclone will give rise to an Enhanced/Level 3 risk for severe storms
as an evolving QLCS(currently over eastern TN and GA), advances east
across central NC through the morning and early afternoon hours.

Models continue to indicate that surface dew points may increase
into the lower 60s F in a corridor across the eastern Piedmont,
Sandhills, and Coastal Plain with weak CAPE of 250-500 J/kg
developing by mid/late morning. This will likely lead to
intensification of the QLCS as it advances eastward through the area
through ~20z. Given the rather large and clockwise curved low-level
hodographs, strong damaging wind gusts and a few tornadoes will be
possible. While severe storms are possible across all of central NC,
the greatest severe threat is expected along and east of US-1, where
the instability is maximized. Additionally, given the robust
environmental wind field, it's possible that the straight-line
damaging winds could produce corridors of tornado-like damage where
wind speeds could exceed 75 mph. The severe threat will be greatest
between 11 am and 3 pm.

In the wake of the exiting lead convective band, isolated to widely
scattered showers and storms could re-develop over the Piedmont
during the late afternoon and evening as the colder air
aloft/steeper lapse rates spread east into the area. It's a low-end
conditional threat, but if the updrafts are tall enough and can
overcome the dry air aloft, a secondary severe threat could re-
emerge with hail and damaging winds the main threat.

Finally, given the impressive wind fields, strong and frequent wind
gusts of 35 to 45 mph will be possible outside of convection. Bring
in or secure loose objects from outdoors, stay away from downed
trees and power-lines, and take extra care in high profile vehicles.

Given the recent dryness, the convective rains will bring some much
needed rainfall of 0.75 to 1.0" to central NC, with some localized
higher amounts.

Highs ranging from mid/upper 60s north to lower 70s south.

The cold front will cross the area Wednesday evening and into the
early overnight hours. Expect partial clearing overnight with
lingering NWLY gustiness as CAA sets in. Lows in the mid/upper 30s
north to lower/mid 40s elsewhere.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 250 AM Wednesday...

* Cooler with highs back in the 50s

* Breezy with NW winds gusting 25-35 mph

The system from Wed pulls out of the region. Cold advection will
favor highs cooler in the low 50s NW to upper 50s SE. A tight
pressure gradient will remain in place. WNW winds will gust at times
between 25 and 35 mph, with infrequent gusts to 40 mph as suggested
in forecast soundings from the NAM/GFS. RH levels will dip into the
lower 30s. This would normally support a fire danger risk, but
expected rain on Wed may limit overall impacts. High pressure over
the lower MS valley shifts into the far SE US overnight. While not
in the most ideal spot, lows should dip below average in the low to
mid 30s, coldest in the upper 20s in outlying areas.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 250 AM Wednesday...

For the most part, the long term will feature limited impacts, along
with generally above normal temperatures. The warmup starts as early
as Fri and continues into Sat as high pressure over the southwest
Atlantic brings return flow. Near normal highs in the upper 50s to
mid 60s Fri will become some 10 degrees above average Sat in the
upper 60s to mid 70s. Models still show a system crossing the region
in the quasi-zonal flow late Fri into Sat, but its passage should
only bring high clouds. The system will, however, bring a cold front
through Sat night, dropping our highs briefly below normal on Sun
back into the 50s.

Rain chances return late Sat night through Sun as ensembles and
deterministic guidance show a southern stream wave tracking into the
SE US and perhaps Carolinas during this time. A look at the latest
ensemble clusters, there is still uncertainty on how far north that
system gets, with about 30 to 40 percent of the ensemble members wet
and another 30-40 percent dry and more suppressed to our south. Have
retained the 30-40 percent rain chances, highest in our south and
east and mainly during the day Sun.

Drier and warmer weather is favored Mon through Wed as ridging
slowly builds east from the Plains and Midwest. Highs in the 60s are
expected Mon, with well above normal Tue/Wed well into the 70s. A
system could approach late in the period as some guidance suggests a
system reaching the central US late Wed. Most ensemble data keeps it
west until Thu so have kept this period dry.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
As of 1235 AM Wednesday...

24 Hour TAF Period: A deep low pressure system tracking NE across
the lower Great Lakes into southwestern Quebec will drag
a strong surface cold front through the area this evening and into
the overnight hours. An powerful 60-70 kt southerly LLJ associated
with this system will traverse the area tonight and into the day on
Wednesday and will bring widespread adverse aviation conditions in
the form of widespread showers and storms, strong winds, and LLWS.

MVFR ceilings across the western terminals will spread east through
12-15z as a line of strong to potentially severe storms crosses all
of central NC before exiting the area ~20z. Once the line of
convection pushes east of the area, aviation restrictions should
lift to VFR during the afternoon. A secondary area of convection,
more scattered in nature, could re-develop during the late afternoon
and evening. However, given the low confidence in coverage and
development, will only include VCSH at this time.

Outside of the main line of convection expect strong wind gusts of
30 to 40 kts at times.

Outlook: Breezy northwesterly winds are expected Thursday and again
Friday. Rain chances could return late Saturday and Saturday with
the potential for sub-VFR ceilings/vsbys.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 AM to 7 PM EST Wednesday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Leins
NEAR TERM...CBL
SHORT TERM...Kren
LONG TERM...Kren
AVIATION...CBL
Hazardous weather outlook, Mar 5, 7:54 AM EST, 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
754 AM EST Wed Mar 5 2025

NCZ007>011-021>028-038>043-073>078-083>086-088-089-060900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
754 AM EST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...TORNADO WATCH 26 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Tornado Watch.

A Wind Advisory is in effect for strong and gusty southerly winds of
40 to 50 mph. These strong winds are expected even outside of any
thunderstorms.

There is an enhanced risk (Level 3 out of 5) of severe storms today.
A squall line, with an accompanying risk of damaging straight line
wind gusts and isolated tornadoes. The severe threat will be
greatest between 10 am and 3 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed.

In the hours before

Special weather statement, Mar 5, 7:41 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 AM EST Wed Mar 5 2025

NCZ021-022-038-051345-
Guilford NC-Forsyth NC-Davidson NC-
741 AM EST Wed Mar 5 2025

...STRONG THUNDERSTORMS WILL IMPACT FORSYTH...NORTHERN DAVIDSON AND
WESTERN GUILFORD COUNTIES THROUGH 845 AM EST...

At 741 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Harmony to Mooresville.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
High Point, Pfafftown, Clemmons, Stokesdale, Lexington, Kernersville,
Oak Hollow Marina, Belews Creek, Linwood, and Arcadia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3626 8017 3625 7993 3624 7993 3592 7997
      3592 8005 3583 8005 3572 8039 3574 8046
      3581 8047 3583 8049 3584 8039 3588 8042
      3589 8037 3596 8038 3599 8042 3601 8042
      3606 8046 3604 8049 3608 8051
TIME...MOT...LOC 1241Z 238DEG 40KT 3585 8076 3560 8079

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

1

The radar

The Roanoke radar (KFCX), 103 km away, was scanning. The volume nearest the first event began at 13:21 UTC.

Open the radar archive at this moment

Event by event

39 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Forsyth

When
March 5, 8:25 AM EST
Where
Forsyth County, 0.56 mi E of Winston Salem
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
36.100, -80.240

Several trees were reported down across the city of Winston-Salem.

Thunderstorm Wind, Forsyth

When
March 5, 8:33 AM EST
Where
Forsyth County, 0.91 mi WNW of Bethania
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Utility Company
Coordinates
36.187, -80.364

Trees down and power outages were reported.

Thunderstorm Wind, Guilford

When
March 5, 9:05 AM EST
Where
Guilford County, 1.9 mi E of Greensboro
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.070, -79.766

Trees down and power outages were reported.

Thunderstorm Wind, Guilford

When
March 5, 9:11 AM EST
Where
Guilford County, 1.12 mi E of Summerfield
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.200, -79.880

Duke energy reported power outages caused by downed trees or limbs.

Thunderstorm Wind, Stanly

When
March 5, 9:18 AM EST
Where
Stanly County, 1.83 mi ESE of Albemarle
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
35.360, -80.190

Trees down and power outages were reported in the town of Albemarle.

Thunderstorm Wind, Guilford

When
March 5, 9:40 AM EST
Where
Guilford County, 0.57 mi E of Pleasant Garden
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
35.971, -79.760

A tree was reported down next to a home in Pleasant Garden.

Thunderstorm Wind, Randolph

When
March 5, 9:58 AM EST
Where
Randolph County, 0.09 mi ENE of Central Falls
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.770, -79.778

A tree was reported down on the 2200 block of W. O. W. Rd.

Thunderstorm Wind, Guilford

When
March 5, 10:06 AM EST
Where
Guilford County, 3.41 mi S of Whitsett Clayton Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.022, -79.592

Duke energy reported an outage caused by fallen trees or limbs damaging equipment.

Thunderstorm Wind, Alamance

When
March 5, 10:11 AM EST
Where
Alamance County, 0.1 mi E of Burlington Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
36.050, -79.478

A 60 mph thunderstorm wind gust was measured at the Burlington airport.

Thunderstorm Wind, Guilford

When
March 5, 10:12 AM EST
Where
Guilford County, 1.81 mi ESE of Climax
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.910, -79.700

Duke energy reported outage caused by fallen trees or limbs damaging equipment.

Thunderstorm Wind, Chatham

When
March 5, 10:15 AM EST
Where
Chatham County, 0.59 mi E of Siler City
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
35.730, -79.460

Law enforcement reported multiple trees down in Chatham County including one down in Siler City.

Thunderstorm Wind, Chatham

When
March 5, 10:20 AM EST
Where
Chatham County, 0.35 mi SW of Bear Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
35.617, -79.385

Law enforcement reported multiple trees down in Chatham County including one down in Bear Creek near old route 421.

Thunderstorm Wind, Alamance

When
March 5, 10:30 AM EST
Where
Alamance County, 1.12 mi W of Haw River
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
36.100, -79.390

A tree was reported down on a residence in the 2400 block of Mckinney St. in Burlington.

Thunderstorm Wind, Chatham

When
March 5, 10:40 AM EST
Where
Chatham County, 0.12 mi E of Pittsboro
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
35.720, -79.178

Law enforcement reported multiple trees down in Chatham County including Pittsboro.

Thunderstorm Wind, Person

When
March 5, 10:52 AM EST
Where
Person County, 1.87 mi WNW of Longs Store
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.430, -79.112

Trees down and power outages were reported.

Thunderstorm Wind, Person

When
March 5, 10:54 AM EST
Where
Person County, 1.77 mi NW of Roseville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.370, -79.070

Duke energy reported outage caused by fallen trees or limbs damaging equipment.

Thunderstorm Wind, Moore

When
March 5, 11:15 AM EST
Where
Moore County, 0.8 mi SW of Pinebluff
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.111, -79.489

A tree was reported down at the intersection of Morgan lane and Berry street.

Thunderstorm Wind, Moore

When
March 5, 11:30 AM EST
Where
Moore County, 1.48 mi SE of Cameron
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.315, -79.231

A tree was reported down on Bass Road.

Thunderstorm Wind, Orange

When
March 5, 11:59 AM EST
Where
Orange County, 2.17 mi NE of Chapel Hill Wllms Ar
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.950, -79.041

Duke energy reported outages caused by fallen trees damaging power equipment.

Thunderstorm Wind, Franklin

When
March 5, 12:01 PM EST
Where
Franklin County, 3.4 mi S of Louisburg Frnkln Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
36.031, -78.369

Trees and power outages were reported down.

Thunderstorm Wind, Wake

When
March 5, 12:12 PM EST
Where
Wake County, 1.04 mi E of South Raleigh Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.621, -78.681

Duke energy reported outage caused by fallen trees or limbs damaging equipment.

Thunderstorm Wind, Vance

When
March 5, 12:15 PM EST
Where
Vance County, 0.29 mi SW of Henderson
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
36.327, -78.403

Multiple trees were down in Henderson including near Oxford Road and Raleigh Road.

Thunderstorm Wind, Wake

When
March 5, 12:18 PM EST
Where
Wake County, 0.89 mi NE of Leesville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
35.910, -78.720

Trees were reported down in a North Raleigh neighborhood.

Thunderstorm Wind, Wake

When
March 5, 12:30 PM EST
Where
Wake County, 2.35 mi WNW of Wilders Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
35.811, -78.610

Broadcast media reported a tree split and down.

Thunderstorm Wind, Wake

When
March 5, 12:33 PM EST
Where
Wake County, 1.96 mi NE of Camp Polk
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
35.837, -78.672

Trees were reported down near Interstate 440 and Glenwood Ave.

Thunderstorm Wind, Cumberland

When
March 5, 1:05 PM EST
Where
Cumberland County, 0.57 mi W of Hope Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
34.970, -78.960

Duke energy reported outages caused by fallen trees damaging power equipment.

Thunderstorm Wind, Warren

When
March 5, 1:45 PM EST
Where
Warren County, 1.29 mi NW of Inez
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
36.281, -78.099

There were several reports of trees down, mainly in southeastern Warren County near Centerville.

Thunderstorm Wind, Johnston

When
March 5, 1:50 PM EST
Where
Johnston County, 0.19 mi W of Bagley
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.580, -78.173

Duke energy reported outages caused by fallen trees damaging power equipment.

Thunderstorm Wind, Wilson

When
March 5, 2:10 PM EST
Where
Wilson County, 1.94 mi N of Wilkerson Xrds
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
35.728, -78.115

Tree and some property damage was reported near the intersection of Healthy Plains Church Road & NC Highway 581.

Thunderstorm Wind, Halifax

When
March 5, 2:15 PM EST
Where
Halifax County, 2.02 mi S of Roanoke Rapids
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
36.441, -77.650

Trees were reported down in the city of Roanoke Rapids.

Thunderstorm Wind, Halifax

When
March 5, 2:20 PM EST
Where
Halifax County, 0.04 mi SSW of Enfield
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.179, -77.670

A tree was reported down in Enfield.

Thunderstorm Wind, Nash

When
March 5, 2:31 PM EST
Where
Nash County, 3.2 mi SW of Strickland Xrds
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
35.819, -78.062

Duke energy reported outages caused by fallen trees damaging power equipment.

Thunderstorm Wind, Wilson

When
March 5, 2:38 PM EST
Where
Wilson County, 1.3 mi ESE of Wilson Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
35.760, -77.950

Numerous trees were reported down in the Airport Blvd area of Wilson. Trees reported down on Bridgers Street, Bell Street, Christopher Drive, Hart Avenue and others. Some tress fell on apartments and homes.

Thunderstorm Wind, Wilson

When
March 5, 2:40 PM EST
Where
Wilson County, 1.31 mi ENE of Wilson Arpt
Measured
55 kt (63 mph) measured gust
Property damage
$5,000
Reported by
Public
Coordinates
35.780, -77.950

Multiple fences were blown over near the town of Wilson. Measured wind gust of 63 mph.

Thunderstorm Wind, Nash

When
March 5, 2:41 PM EST
Where
Nash County, 2.68 mi NW of Westry
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Utility Company
Coordinates
36.000, -77.930

Duke energy reported 2000 power outages caused by fallen trees damaging power equipment.

Thunderstorm Wind, Edgecombe

When
March 5, 3:05 PM EST
Where
Edgecombe County, 0.09 mi SSW of Macclesfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
35.749, -77.671

Trees were reported down in Macclesfield near Fountain Road.

Thunderstorm Wind, Edgecombe

When
March 5, 3:10 PM EST
Where
Edgecombe County, 0.88 mi NE of Pinetops
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
35.790, -77.640

A tree was down in Pinetops.

Thunderstorm Wind, Halifax

When
March 5, 3:15 PM EST
Where
Halifax County, 0.12 mi NW of Scotland Neck
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
36.131, -77.422

A tree was down in Scotland Neck near highway 258.

Thunderstorm Wind, Edgecombe

When
March 5, 3:15 PM EST
Where
Edgecombe County, 4.78 mi NE of Leggett
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
36.020, -77.500

A barn was damaged near Lawrence.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2025Every state in 2025This day in weather historyWarnings in North Carolina, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1245416, 1245417, 1245421, 1245422, 1245418, 1245423, 1245426, 1245424, 1245419, 1245425, 1245428, 1245429, 1245427, 1245430, 1245431, 1245432, 1245433, 1245434, 1247305, 1247312, 1247327, 1247324, 1247328, 1247329, 1247330, 1247306, 1247322, 1247303, 1247325, 1247307, 1247309, 1247314, 1247326, 1245420, 1247316, 1247318, 1247319, 1247311, 1247320.